MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress.Conclusions will be provided withn the follow-up report once the investigation is completed.
 
Event or Problem Description
Following the information provided the customer reported that the bed was displaying e300 error code and was malfunctioning.As per the information provided, the bed backrest section went up by itself and then the e300 code was displayed (meaning that the control button was pressed continuously for over 90 seconds), disabling all bed functions.There is no indication of patient involvement.No injury was sustained.The evaluation revealed that the backrest control button was stuck in pushed position, which first generated unintended movement and then resulted in e300 error code.The technician repaired the bed by replacing the side rail with built-in controllers.
 
Additional Manufacturer Narrative
It was found by an arjo representative that the fowler lowering button, located on the side rail control panel, was stuck in an activated position.It was detected by the bed as the e300 error code displayed by the device.The troubleshooting section in the device technical documentation implies that whether the error code e300 is displayed on the control panel, the control button was pressed for more than 90 seconds.This is in line with the arjo representative assessment about the most likely cause of the failure.He suspected that the compressed button may have been caused by the bed coming in contact with a wall or door frame.The instructions for use for the enterprise 9000x (document number: (b)(6)) includes the following information related to error code e300 and the maintenance of control buttons: ¿if a button is held down for more than 90 seconds, the function will be automatically inhibited until the button is released.¿ ¿check that the patient controls, caregiver controls and attendant control panels operate correctly ¿ weekly.¿ ¿remove pressure from control button.If error code does not clear call an arjo-approved service agent.¿ based on the above, the e300 error code was displayed because the control button stuck-in-activated position, which led to unintended movement of the bed section.To sum up, the bed did not meet its performance specifications due to unintended movement of the head section.There was no allegation of patient involvement when the issue occurred.The complaint was decided to be reportable due to customer¿s allegation of unintended movement of the bed.
 
Event or Problem Description
Following the information provided, the enterprise 9000x bed service was requested by a customer¿s representative, due to an allegation of a backrest section unintended movement.There was no indication of patient involvement.No injury was sustained.It was claimed that the e300 error code was displayed on the control panel, the head section raised by itself and none of the panel functions were working at that time.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key15672283
Report Number3007420694-2022-00172
Device Sequence Number20425315
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190225
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown